TU Darmstadt / ULB / TUbiblio

Evolution of a population of random Boolean networks

Mihaljev, Tamara and Drossel, Barbara (2009):
Evolution of a population of random Boolean networks.
In: The European Physical Journal B, 67 (2), pp. 259-267. ISSN 1434-6028,
[Article]

Item Type: Article
Erschienen: 2009
Creators: Mihaljev, Tamara and Drossel, Barbara
Title: Evolution of a population of random Boolean networks
Language: English
Journal or Publication Title: The European Physical Journal B
Journal volume: 67
Number: 2
Divisions: 05 Department of Physics
05 Department of Physics > Institute for condensed matter physics
05 Department of Physics > Institute for condensed matter physics > Statistische Physik und komplexe Systeme
Date Deposited: 27 Jan 2010 14:13
Official URL: http://dx.doi.org/10.1140/epjb/e2009-00032-8
Identification Number: doi:10.1140/epjb/e2009-00032-8
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details